Advanced Search
Article Contents
Article Contents

Neutral delay Hilfer fractional integrodifferential equations with fractional brownian motion

  • * Corresponding author: Hamdy M. Ahmed

    * Corresponding author: Hamdy M. Ahmed
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we study the existence and uniqueness of mild solutions for neutral delay Hilfer fractional integrodifferential equations with fractional Brownian motion. Sufficient conditions for controllability of neutral delay Hilfer fractional differential equations with fractional Brownian motion are established. The required results are obtained based on the fixed point theorem combined with the semigroup theory, fractional calculus and stochastic analysis. Finally, an example is given to illustrate the obtained results.

    Mathematics Subject Classification: 93B05; 34A08; 60G51.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] G. ArthiJ. H. Park and H. Y. Jung, Existence and exponential stability for neutral stochastic integrodifferential equations with impulses driven by a fractional Brownian motion, Communications in Nonlinear Science and Numerical Simulation, 32 (2016), 145-157.  doi: 10.1016/j.cnsns.2015.08.014.
    [2] G. Arthi and J. H. Park, On controllability of second-order impulsive neutral integrodifferential systems with infinite delay, IMA J. Math. Control Inf., 32 (2015), 639-657.  doi: 10.1093/imamci/dnu014.
    [3] K. Aissani and M. Benchohra, Controllability of fractional integrodifferential equations with state-dependent delay, J. Integral Equations Applications, 28 (2016), 149-167.  doi: 10.1216/JIE-2016-28-2-149.
    [4] H. M. Ahmed, Controllability of impulsive neutral stochastic differential equations with fractional Brownian motion, IMA Journal of Mathematical Control and Information, 32 (2015), 781-794.  doi: 10.1093/imamci/dnu019.
    [5] H. M. Ahmed and M. M. El-Borai, Hilfer fractional stochastic integro-differential equations, Appl. Math. Comput., 331 (2018), 182-189.  doi: 10.1016/j.amc.2018.03.009.
    [6] A. BoudaouiT. Caraballo and A. Ouahab, Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay, Applicable Analysis, 95 (2016), 2039-2062.  doi: 10.1080/00036811.2015.1086756.
    [7] B. Boufoussi and S. Hajji, Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space, Statistics and Probability Letters, 82 (2012), 1549-1558.  doi: 10.1016/j.spl.2012.04.013.
    [8] B. Boufoussi and S. Hajji, Stochastic delay differential equations in a Hilbert space driven by fractional Brownian motion, Statistics and Probability Letters, 129 (2017), 222-229.  doi: 10.1016/j.spl.2017.06.006.
    [9] T. CaraballoM. J. Garrido-Atienza and T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Analysis: Theory, Methods and Applications, 74 (2011), 3671-3684.  doi: 10.1016/j.na.2011.02.047.
    [10] J. Cui and Y. Litan, Existence result for fractional neutral stochastic integro-differential equations with infinite delay, Journal of Physics A: Mathematical and Theoretical, 44 (2011), 335201, 16pp. doi: 10.1088/1751-8113/44/33/335201.
    [11] A. Chadha and N. Pandey Dwijendra, Existence results for an impulsive neutral stochastic fractional integro-differential equation with infinite delay, Nonlinear Analysis, 128 (2015), 149-175.  doi: 10.1016/j.na.2015.07.018.
    [12] A. Debbouche and V. Antonov, Approximate controllability of semilinear Hilfer fractional differential inclusions with impulsive control inclusion conditions in Banach spaces, Chaos, Solitons & Fractals, 102 (2017), 140-148.  doi: 10.1016/j.chaos.2017.03.023.
    [13] M. Ferrante and C. Rovira, Convergence of delay differential equations driven by fractional Brownian motion, J. Evol. Equ., 10 (2010), 761-783.  doi: 10.1007/s00028-010-0069-8.
    [14] M. Ferrante and C. Rovira, Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter $H > \frac{1}{2}$, Bernoulli, 12 (2006), 85-100. 
    [15] H. Gu and H. J. J. Trujillo, Existence of mild solution for evolution equation with Hilfer fractional derivative, Applied Mathematics and Computation, 257 (2015), 344-354.  doi: 10.1016/j.amc.2014.10.083.
    [16] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific: Singapore, 2000. doi: 10.1142/9789812817747.
    [17] R. Hilfer, Experimental evidence for fractional time evolution in glass forming materials, Chem. Phys., 284 (2002), 399-408. 
    [18] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, Elsevier, Amsterdam, 2006.
    [19] J. Klamka, Stochastic controllability of linear systems with delay in control, Bulletin of the Polish Academy of Sciences, Technical Sciences, 55 (2007), 23-29. 
    [20] D. Luo, Q. Zhu and Z. Luo, An averaging principle for stochastic fractional differential equations with time-delays, Applied Mathematics Letters, 105 (2020), 106290, 8pp. doi: 10.1016/j.aml.2020.106290.
    [21] J. M. Mahaffy and C. V. Pao, Models of genetic control by repression with time delays and spatial effects, J. Math. Biol., 20 (1984), 39-57.  doi: 10.1007/BF00275860.
    [22] R. Mabel LizzyK. Balachandran and M. Suvinthra, Controllability of nonlinear stochastic fractional systems with distributed delays in control, Journal of Control and Decision, 4 (2017), 153-168.  doi: 10.1080/23307706.2017.1297690.
    [23] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.
    [24] I. PodlubnyFractional Differential Equations, Academic press, an Diego, 1999. 
    [25] C. V. Pao, Systems of parabolic equations with continuous and discrete delays, J. Math. Anal. Appl., 205 (1997), 157-185.  doi: 10.1006/jmaa.1996.5177.
    [26] D. H. Abdel RahmanS. Lakshmanan and A. S. Alkhajeh, A time delay model of tumourimmune system interactions: Global dynamics, parameter estimation, sensitivity analysis, Applied Mathematics and Computation, 232 (2014), 606-623.  doi: 10.1016/j.amc.2014.01.111.
    [27] F. A. Rihan, C. Tunc, S. H. Saker, S. Lakshmanan and R. Rakkiyappan, Applications of delay differential equations in biological systems,, Complexity, 2018 (2018), Article ID 4584389, 3 pages. doi: 10.1155/2018/4584389.
    [28] F. A. Rihan, C. Rajivganthi, P. Muthukumar, Fractional stochastic differential equations with Hilfer fractional derivative: Poisson Jumps and optimal control, Discrete Dyn. Nat. Soc., 2017(2017), Article ID 5394528, 11 pages. doi: 10.1016/j.cnsns.2013.05.015.
    [29] R. SakthivelR. GaneshY. Ren and S. M. Anthoni, Approximate controllability of nonlinear fractional dynamical systems, Communications in Nonlinear Science and Numerical Simulation, 18 (2013), 3498-3508. 
    [30] R. Sakthivel and R. Yong, Approximate controllability of fractional differential equations with state-dependent delay, Results in Mathematics, 63 (2013), 949-963.  doi: 10.1007/s00025-012-0245-y.
    [31] B. Sundara VadivooR. RamachandranJ. CaoH. Zhang and X. Li, Controllability analysis of nonlinear neutral-type fractional-order differential systems with state delay and impulsive effects, International Journal of Control, Automation and Systems, 16 (2018), 659-669.  doi: 10.1007/s12555-017-0281-1.
    [32] J. Wang and H. M. Ahmed, Null controllability of nonlocal Hilfer fractional stochastic differential equations, Miskolc Math. Notes, 18 (2017), 1073-1083.  doi: 10.18514/MMN.2017.2396.
    [33] J. R. WangM. Feckan and Y. Zhou, A survey on impulsive fractional differential equations, Fractional Calculus and Applied Analysis, 19 (2016), 806-831.  doi: 10.1515/fca-2016-0044.
    [34] X. ZhangP. AgarwalZ. LiuH. PengF. You and Y. Zhu, Existence and uniqueness of solutions for stochastic differential equations of fractional-order $q > 1$ with finite delays, Advances in Difference Equations, 2017 (2017), 1-18.  doi: 10.1186/s13662-017-1169-3.
  • 加载中

Article Metrics

HTML views(1063) PDF downloads(583) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint